herbal diazepam rating
4-5 stars based on 156 reviews
Diazepam (a benzodiazepine) can be used to calm anxiety, reduce seizure activity and as a muscle relaxant (and many more). If you are stressed or depressed, there is a herb called St John's Wort which is proven to reduce symptoms of depression. However, it is NOT a herbal alternative to diazepam. Valium has dangerous side effects. Are there natural alternatives to Valium that are safe and effective? The answer is YES. Here are 10 natural substitutes.

Natural Alternatives to Valium. Diazepam or commonly known as valium is a type of drug that belongs to the benzodiazepine family, a psychoactive drug that alters the brain function by producing a calming effect. Valium is the most prescribed medicine for people who suffer from seizures, muscle spasm, insomnia, alcohol withdrawal, and anxiety. Diazepam is a type of medicine called a benzodiazepine. Benzodiazepines are used for their sedative, anxiety-relieving and muscle-relaxing effects. Diazepam works by acting on receptors in the brain called GABA receptors. This causes the release of a neurotransmitter called GABA in the brain. Valium is a sedative drug that is commonly prescribed to treat anxiety disorders, symptoms of drug and alcohol withdrawal, as well as muscle pain. While effective, it can also cause unwanted side effects, such as confusion, depression or sleep problems. is there any alternative to using diazepam when anxiety is at its height ? ( herbal or other )

There are not really non-addictive alternatives in terms of something with the same effects as diazepam sadly (we'd all be jumping for joy if there was). A plant used in some "herbal Valium" drugs – and reportedly taken by actress Sophie Winkleman to calm nerves before her marriage to Lord Freddie ... by: DeMarco, Carolyn, M.D. Dr. Carolyn DeMarco is a consultant in holistic medicine from British Columbia who specializes in women's health issues and alternative ... A herbal remedy used by millions of anxiety sufferers should be banned from sale because of links to liver damage, Government medical advisers said yesterday